# SDR ASAA2016030815832

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,136 hours, 2,327 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT BATTERY BUSS CB POPPED OUT.  ACFT GROUNDED. PERFORMED C/B RESET REF 20-60-01. PERFORMED CDS BITE, CHECKS GOOD.
